# SDR C2XA02IA165

- Difficulty date: August 9, 2002
- Submitted: August 11, 2002
- Operation: Air carrier
- Aircraft: N14907
- Make and model: Emb EMB-145LR
- Aircraft serial: 145468
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500111
- Part serial: 2517
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIT-  DURING FLIGHT 3588, IN CRUISE THE CREW NOTED THAT THE LEFT WINDSHIELD OUTER PANE CRACKED,THE CREW DECLAIRED EMERGENCY, AND, LANDED AT LIT WITHOUT INCIDENT.  LIT-  MAINTENANCE REMOVED AND REPLACED THE LEFT WINDSHIELD, PERFORMED A OPERATIONAL CHECK, AND, A LEAK CHECK, NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
